# SDR ABXA202503184059

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 112,972 hours, 33,405 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unlocked
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK DURING TAXI AND ENGINE START, PLANE CAME BACK TO GATE (BTB) DUE TO "MAIN CARGO DOOR" LIGHT ILLUMINATED. DURING CHECK, FOUND MAIN CARGO DOOR VENT WINDOWS OPENED AND "DOOR NOT LOCKED" LIGHT ON AT THE GALLEY PANEL. CYCLED MAIN CARGO DOOR IAW AMM 52-32-00. NO FAULTS OR DEFECTS NOTED. ALL CHECKS OK.MTX RETURNED A/C TO SERVICE
